# SDR SWAA040485

- Difficulty date: February 16, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 7,570 hours, 4,383 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Coil
- Part number: 286A2006001
- Condition: Arced
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, WIRE BUNDLE CONNECTING CAPTAINS SIDE WINDOW HEAT WAS ARCHING AND BURNING.  REMOVED AND REPLACED CAPTAINS WINDOW HEAT COIL PER MM.  THIS IS AN AMENDED SDR ORIGINALLY SUBMITTED 02-17-04, REFLECTING A CORRECTED MFG PART NUMBER.
